# SDR FDEA202105201325

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 6,638 hours, 3,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230140G
- Part serial: 000786
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW INBD FLAP LWR SURFACE CENTER AREA HAS 8 DENTS IN CLOSE PROXIMITY TO EACH   OTHER. REPAIRED ROCK SHIELD ON RW INBD FLAP CENTER AREA 8 DENTS IAW B767 SRM 57-53-01-0I,   57-53-01-2R FIG 1 AND 51-70-03-OG  5.J. RESTORED FINISH IAW B767AMM 51-21-00.
